Skip to Main Content
Skip Nav Destination

Allometric change of landforms

W. B. Bull
Allometric change of landforms
Geological Society of America Bulletin (November 1975) 86 (11): 1489-1498

ISSN: 0016-7606
EISSN: 1943-2674
Serial Title: Geological Society of America Bulletin
Serial Volume: 86
Serial Issue: 11
Title: Allometric change of landforms
Author(s): Bull, W. B.
Affiliation: Univ. Ariz., Geosci. Dep., Tucson, Ariz., United States
Pages: 1489-1498
Published: 197511
Text Language: English
Publisher: Geological Society of America (GSA), Boulder, CO, United States
Accession Number: 1976-003892
Categories: Geomorphology
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: illus. incl. tables
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2019, American Geosciences Institute.
Update Code: 1976
Close Modal

or Create an Account

Close Modal
Close Modal